# SDR IPXA11M66086

- Difficulty date: March 21, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 67,950 hours, 11,304 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886
- Condition: Chafed
- Location: Lws 464-470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING TELESCOPIC DUCT CUT-OUT REPAIR DOUBLER IS CHAFED     REMOVED DAMAGED REPAIR DOUBLER.  FABRICATED AND INSTALLED NEW REPAIR IAW SRM. 57-40-01, REPAIR 10, FIG 201.
